# SDR 07FDEA02706

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77958
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CENTER CARGO CEILING PANEL REMOVED, FOUND MAIN DECK CARGO SEAT TRACK AT STA 1815, X = -27.5 CORRODED.   [08-15-07]   REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 6 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
